# SDR HALA0600385

- Difficulty date: May 17, 2006
- Submitted: May 18, 2006
- Operation: Air carrier
- Aircraft: N475HA
- Make and model: Boeing 717-200
- Aircraft serial: 55121
- Aircraft time: 7,461 hours, 18,535 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TOP 5 AREAS OF MODERATE CORROSION JUST AFT OF NR 4 SLAT (MARKED).  REMOVED CORROSION AT 5 AREAS PER SRM 51-10-04.  BLENDED AREAS OK PER HALM105 NR 475086.
